Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 182, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 17, 2008, 10:11 PM MDT for Keith County, Lincoln County, Perkins County, Nebraska. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2008, 10:11 PM MDT (04:11 UTC)
- Expired
- Jun 17, 2008, 10:45 PM MDT
- In force
- 34 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Keith County, NE, Lincoln County, NE, Perkins County, NE
The radar
The North Platte radar (KLNX), 133 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 3:50 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.2 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1304 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1015 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLBF 180411 SVRLBF NEC101-111-135-180445- /O.NEW.KLBF.SV.W.0182.080618T0411Z-080618T0445Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 1011 PM MDT TUE JUN 17 2008 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA... EXTREME SOUTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA... EASTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA... * UNTIL 1045 PM MDT/1145 PM CDT/ * AT 1006 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR PAXTON...OR 18 MILES EAST OF OGALLALA...AND MOVING SOUTHEAST AT 47 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT TUESDAY EVENING/MIDNIGHT CDT WEDNESDAY MORNING/ FOR WESTERN NEBRASKA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM MDT WEDNESDAY MORNING/400 AM CDT WEDNESDAY MORNING/ FOR SOUTHWEST NEBRASKA. LAT...LON 4072 10123 4071 10151 4120 10159 4125 10124 TIME...MOT...LOC 0411Z 317DEG 40KT 4107 10133 $$ DDB
1 follow-up statement
000 WWUS53 KLBF 180443 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1143 PM CDT TUE JUN 17 2008 NEC101-111-135-180453- /O.EXP.KLBF.SV.W.0182.000000T0000Z-080618T0445Z/ LINCOLN NE-PERKINS NE-KEITH NE- 1043 PM MDT TUE JUN 17 2008 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KEITH...EASTERN PERKINS AND EXTREME SOUTHWESTERN LINCOLN COUNTIES WILL EXPIRE AT 1145 PM CDT/1045 PM MDT/... LAT...LON 4072 10123 4071 10151 4120 10159 4125 10124 TIME...MOT...LOC 0443Z 317DEG 40KT 4081 10101 $$ SPRINGER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:03 PM MDT, 8 hours 8 minutes earlier.
Area forecast discussion, Jun 17, 2:03 PM MDT, 8 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 303 PM CDT TUE JUN 17 2008 .SYNOPSIS... H5 RIDGE OVER WESTERN CONUS WITH TROUGH OVER EASTERN CONUS. MOISTURE POOLING OVER SOUTHWEST INTO NORTWEST NEBRASKA AS SEN IN VISIBLE SATELLITE. ISOLATED CONVECTION FIRING ALONG BLACKHILLS AND SOUTH CENTRAL SOUTH DAKOTA. && .DISCUSSION... IN THE NEAR TERM MODELS HAVING TROUBLE WITH TIMING OF WAVES MOVING AROUND AND THROUGH THE H5 RIDGE TO THE WEST. MOISTURE RIDGE OVER SOUTHWEST NEBRASKA HAS POTENTIAL FOR WEATHER TONIGHT. HAVE USED A BLEND FOR THE FORECAST. CONFIDENCE IS LOW WHERE CONVECTION MAY FIRE. CAP REMAINS STRONG THIS AFTERNOON OVER FORECAST AREA. WEAK LLJ CAPES AROUND 2000 TO 2500 MODERATE INSTABILITY BUT NO GOOD FOCUS. STRONGER WAVE MOVING THROUGH THE NORTHERN PLAINS ON WEDNESDAY WITH BETTER FORCING HAVE LEFT CHANCE POPS GOING INTO WEDNESDAY NIGHT AND THEN BEGAN TRIMMING THEM BACK. TEMPERATURES IN THE 80S LOWS IN THE 50S. EXTENDED...FRIDAY NIGHT THRU TUESDAY MODELS SEEM TO BE IN DECENT AGREEMENT IN BUILDING THE UPPER RIDGE ACROSS THE DESERT SOUTHWEST DURING THE WEEKEND...AND THEN NOSING THE RIDGE INTO THE CENTRAL PLAINS EARLY NEXT WEEK. UPPER LEVEL DISTURBANCES WILL CONTINUE TO TRANSLATE FROM NORTHWEST TO SOUTHEAST ACROSS OUR AREA...AND THIS WILL KEEP THE CHANCE FOR AFTERNOON AND OVERNIGHT CONVECTION GOING THROUGH THE WEEKEND. BOTH THE ECMWF AND GFS SHOW THE UPPER LEVEL RIDGE BUILDING INTO OUR AREA MONDAY AND TUESDAY...SO HAVE OPTED TO LEAVE THOSE DAYS DRY FOR NOW...AS TEMPERATURES ALOFT MAY WARM HELPING TO SUPPRESS CONVECTION. TEMPERATURES WILL GRADUALLY BE WARMING THROUGH THE PERIOD...WITH HIGHS AOA 90 DEGREES...ESPECIALLY IN THE SOUTHWEST ZONES BY SUNDAY. DEW POINTS IN THE UPPER 50S TO MID 60S WILL HELP KEEP TEMPERATURES UP AT NIGHT...WITH LOWS IN THE 60S BECOMING COMMON BY SUNDAY...AND THEN LASTING FOR THE REST OF THE EXTENDED PERIOD. && .AVIATION... MOISTURE FEED NORTH ACROSS WESTERN NEBRASKA LEADING TO AREAS OF MVFR CONDITIONS WEST OF HIGHWAY 83 TO THE EASTERN NEBRASKA PANHANDLE. THE POTENTIAL FOR MVFR CONDITIONS WILL IMPACT TERMINALS KLBF AND KVTN THROUGH 18/00Z. ANOTHER ROUND OF CONVECTION IS EXPECTED THIS EVENING AND OVERNIGHT THAT WILL LIKELY INFLUENCE THE KVTN TERMINAL FROM 00Z TO 04Z THIS EVENING THEN TOWARD DAYBREAK AS RIDGE RUNNERS MOVE SOUTHEAST. OVERNIGHT BOUNDARY LAYER MOISTURE INCREASES ACROSS THE WEST WITH MVFR TO LIFR CONDITIONS GENERALLY WEST OF KLBF AND KVTN TERMINALS THROUGH 15Z. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && KECK/POWER
Hazardous weather outlook, Jun 17, 2:04 PM MDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 304 PM CDT TUE JUN 17 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-182015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 304 PM CDT TUE JUN 17 2008 /204 PM MDT TUE JUN 17 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORM DEVELOPMENT ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. THE GREATEST RISK IS WEST OF A LINE FROM SPRINGVIEW IN KEYA PAHA COUNTY TO MASON CITY IN CUSTER COUNTRY. ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORMS FURTHER EAST IS POSSIBLE AS DISTURBANCES MOVES THROUGH THE UPPER RIDGE AND ENCOUNTER DEEPENING MOISTURE IN AN UNSTABLE ENVIRONMENT. THE PRIMARY THREAT IS LARGE HAIL WITH THE POTENTIAL FOR THUNDERSTORMS TO EVOLVE INTO CLUSTERS THAT COULD PRODUCE HEAVY RAINFALL OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE UPPER RIDGE WILL BUILD SLOWLY EAST WITH AN ACTIVE WEATHER PATTERN EACH DAY THROUGH THURSDAY. THE BEST CHANCE FOR SEVERE THUNDERSTORMS THROUGH THURSDAY WILL BE MAINLY WEST OF A LINE FROM VALENTINE TO NORTH PLATTE...WHERE CONDITIONS WILL REMAIN THE MOST UNSTABLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KECK
In the hours before
Local storm report, Jun 17, 7:43 PM MDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
843 PM CDT TUE JUN 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM HAIL 1 E GROSS 42.95N 98.55W
06/17/2008 M1.75 INCH BOYD NE CO-OP OBSERVER
&&
CARMELLocal storm report, Jun 17, 7:56 PM MDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
856 PM CDT TUE JUN 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HEAVY RAIN AINSWORTH 42.55N 99.86W
06/17/2008 M1.40 INCH BROWN NE CO-OP OBSERVER
&&
CARMELLocal storm report, Jun 17, 8:12 PM MDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
912 PM CDT TUE JUN 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 9 N AINSWORTH 42.68N 99.86W
06/17/2008 E1.75 INCH BROWN NE LAW ENFORCEMENT
HAIL OCCURRING 9 MILES NORTH AND 2 MILES EAST OF
AINSWORTH.
&&
CARMELLocal storm report, Jun 17, 8:25 PM MDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
925 PM CDT TUE JUN 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TORNADO 20 S AINSWORTH 42.26N 99.86W
06/17/2008 BROWN NE LAW ENFORCEMENT
&&
CARMELLocal storm report, Jun 17, 8:39 PM MDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
939 PM CDT TUE JUN 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HAIL 12 NNE SPRINGVIEW 42.99N 99.66W
06/17/2008 E0.88 INCH KEYA PAHA NE PUBLIC
HAIL COMPLETELY COVERED THE GROUND.
0406 PM HAIL 2 NW BUTTE 42.93N 98.88W
06/17/2008 E1.00 INCH BOYD NE PUBLIC
0412 PM HAIL BUTTE 42.91N 98.85W
06/17/2008 M1.00 INCH BOYD NE PUBLIC
HAIL WAS COVERING GROUND TO DEPTH OF ONE INCH.
0415 PM HAIL BUTTE 42.91N 98.85W
06/17/2008 E1.25 INCH BOYD NE PUBLIC
0426 PM HAIL BUTTE 42.91N 98.85W
06/17/2008 M1.00 INCH BOYD NE TRAINED SPOTTER
HAIL FROM DIME TO QUARTER SIZE HAD ACCUMULATED TO A DEPTH
OF 4 INCHES ON THE GROUND.
0505 PM HAIL ONEILL 42.46N 98.65W
06/17/2008 E1.00 INCH HOLT NE PUBLIC
HEAVY RAIN OCCURRING AT TIME OF REPORT AND HAIL COVERING
THE GROUND.
0510 PM HAIL 15 N ONEILL 42.68N 98.65W
06/17/2008 E0.75 INCH HOLT NE PUBLIC
PENNY SIZE HAIL COVERING ENTIRE GROUND.
0515 PM HAIL 13 W NAPER 42.96N 99.35W
06/17/2008 E1.75 INCH KEYA PAHA NE PUBLIC
WIND DRIVEN HAIL BROKE ALL THE WINDOWS ON THE NORTH SIDE
OF THE HOUSE. HAIL WAS COVERING THE GROUND.
0530 PM HAIL ATKINSON 42.53N 98.98W
06/17/2008 E1.75 INCH HOLT NE PUBLIC
0544 PM HAIL 5 NE MILLS 42.99N 99.33W
06/17/2008 E1.75 INCH KEYA PAHA NE PUBLIC
0618 PM HAIL 3 W ATKINSON 42.53N 99.04W
06/17/2008 M1.75 INCH HOLT NE LAW ENFORCEMENT
0620 PM HAIL ATKINSON 42.53N 98.98W
06/17/2008 M2.75 INCH HOLT NE LAW ENFORCEMENT
OFFICER AT ATKINSON AIRPORT REPORTED BASEBALL SIZED HAIL.
0640 PM TSTM WND DMG ATKINSON 42.53N 98.98W
06/17/2008 HOLT NE COUNTY OFFICIAL
THE COMBINATION OF HAIL OF UNKNOWN SIZE AND WIND OF
UNKNOWN INTENSITY BROKE ALL OF THE WINDOWS AT THE COUNTRY
CLUB ON THE WEST SIDE OF ATKINSON.
0645 PM HAIL SPRINGVIEW 42.83N 99.75W
06/17/2008 E0.75 INCH KEYA PAHA NE PUBLIC
0651 PM HAIL STUART 42.60N 99.14W
06/17/2008 E0.75 INCH HOLT NE PUBLIC
0651 PM HAIL MERRIMAN 42.92N 101.70W
06/17/2008 M0.75 INCH CHERRY NE TRAINED SPOTTER
0710 PM HAIL STUART 42.60N 99.14W
06/17/2008 E1.00 INCH HOLT NE PUBLIC
0713 PM HAIL SPRINGVIEW 42.83N 99.75W
06/17/2008 M1.00 INCH KEYA PAHA NE FIRE DEPT/RESCUE
0714 PM HAIL SPRINGVIEW 42.83N 99.75W
06/17/2008 M1.00 INCH KEYA PAHA NE TRAINED SPOTTER
NICKEL TO QUARTER SIZED HAIL LASTED FOR TEN MINUTES.
0715 PM HAIL 5 SW ATKINSON 42.48N 99.05W
06/17/2008 M1.75 INCH HOLT NE LAW ENFORCEMENT
0715 PM HAIL GORDON 42.81N 102.20W
06/17/2008 M1.75 INCH SHERIDAN NE FIRE DEPT/RESCUE
QUARTER TO GOLF BALL SIZED HAIL WAS REPORTED.
0800 PM HAIL 7 N BARTLETT 41.99N 98.55W
06/17/2008 M1.00 INCH WHEELER NE TRAINED SPOTTER
HAIL HAS LASTED TWENTY MINUTES AND GROUND COMPLETELY
COVERED.
0801 PM HAIL 4 N AINSWORTH 42.61N 99.86W
06/17/2008 M1.75 INCH BROWN NE EMERGENCY MNGR
0805 PM HAIL 3 S CROOKSTON 42.88N 100.75W
06/17/2008 E0.75 INCH CHERRY NE PUBLIC
0806 PM TORNADO 3 W AINSWORTH 42.55N 99.92W
06/17/2008 BROWN NE EMERGENCY MNGR
SPOTTER REPORTED TORNADO ON THE GROUND.
0807 PM HAIL 9 NW AINSWORTH 42.64N 99.98W
06/17/2008 M1.75 INCH BROWN NE LAW ENFORCEMENT
0808 PM HAIL 9 NW AINSWORTH 42.64N 99.98W
06/17/2008 M1.50 INCH BROWN NE LAW ENFORCEMENT
0815 PM HAIL GORDON 42.81N 102.20W
06/17/2008 E0.88 INCH SHERIDAN NE FIRE DEPT/RESCUE
0820 PM HAIL BARTLETT 41.88N 98.55W
06/17/2008 M1.75 INCH WHEELER NE EMERGENCY MNGR
0821 PM TORNADO 3 W LONG PINE 42.53N 99.76W
06/17/2008 BROWN NE LAW ENFORCEMENT
DEPUTY REPORTED TORNADO ON THE GROUND.
0822 PM HAIL 6 N AINSWORTH 42.64N 99.86W
06/17/2008 E1.00 INCH BROWN NE LAW ENFORCEMENT
WINDOWS BROKEN IN HOME BY WIND DRIVEN HAIL.
0826 PM TSTM WND GST 8 SE BARTLETT 41.80N 98.44W
06/17/2008 E80.00 MPH WHEELER NE TRAINED SPOTTER
70 TO 80 MPH WINDS ESTIMATED BY SPOTTER.
0826 PM HAIL 8 SE BARTLETT 41.80N 98.44W
06/17/2008 M1.00 INCH WHEELER NE TRAINED SPOTTER
0826 PM HEAVY RAIN 8 SE BARTLETT 41.80N 98.44W
06/17/2008 E1.00 INCH WHEELER NE TRAINED SPOTTER
1 INCH OF RAIN REPORTED HAVING FALLEN IN A FOUR MINUTE
PERIOD.
0832 PM HAIL 10 S AINSWORTH 42.40N 99.86W
06/17/2008 M1.75 INCH BROWN NE LAW ENFORCEMENT
0843 PM HAIL 1 E GROSS 42.95N 98.55W
06/17/2008 M1.75 INCH BOYD NE CO-OP OBSERVER
0855 PM HEAVY RAIN AINSWORTH 42.55N 99.86W
06/17/2008 M1.40 INCH BROWN NE CO-OP OBSERVER
0910 PM HAIL 9 N AINSWORTH 42.68N 99.86W
06/17/2008 E1.75 INCH BROWN NE LAW ENFORCEMENT
HAIL OCCURRING 9 MILES NORTH AND 2 MILES EAST OF
AINSWORTH.
0920 PM TORNADO 20 S AINSWORTH 42.26N 99.86W
06/17/2008 BROWN NE LAW ENFORCEMENT
&&
CARMELLocal storm report, Jun 17, 9:16 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1016 PM CDT TUE JUN 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL 17 SSW MULLEN 41.81N 101.17W
06/17/2008 M0.88 INCH HOOKER NE TRAINED SPOTTER
&&
CARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 6:10 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 50 min |
| Jun 17, 6:14 PM MDT | Tornado Warning | LBF | Cherry | 31 min |
| Jun 17, 6:15 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 45 min |
| Jun 17, 6:34 PM MDT | Tornado Warning | LBF | Brown | 41 min |
| Jun 17, 6:42 PM MDT | Tornado Warning | LBF | Cherry | 33 min |
| Jun 17, 6:57 PM MDT | Severe Thunderstorm Warning | LBF | Wheeler | 33 min |
| Jun 17, 6:57 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 63 min |
| Jun 17, 6:59 PM MDT | Tornado Warning | LBF | Garfield, Holt | 46 min |
| Jun 17, 7:07 PM MDT | Tornado Warning | LBF | Brown | 38 min |
| Jun 17, 7:17 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 58 min |
| Jun 17, 7:30 PM MDT | Severe Thunderstorm Warning | LBF | Wheeler | 20 min |
| Jun 17, 7:41 PM MDT | Severe Thunderstorm Warning | LBF | Garfield | 34 min |
| Jun 17, 7:43 PM MDT | Tornado Warning | LBF | Brown | 47 min |
| Jun 17, 7:44 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 61 min |
| Jun 17, 7:59 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 61 min |
| Jun 17, 8:06 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 39 min |
| Jun 17, 8:12 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Sheridan | 63 min |
| Jun 17, 8:16 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 59 min |
| Jun 17, 8:21 PM MDT | Severe Thunderstorm Warning | LBF | Loup, Rock | 39 min |
| Jun 17, 8:26 PM MDT | Tornado Warning | LBF | Blaine, Brown | 49 min |
| Jun 17, 8:30 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 60 min |
| Jun 17, 8:55 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 36 min |
| Jun 17, 8:55 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 33 min |
| Jun 17, 9:00 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden | 60 min |
| Jun 17, 9:13 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Grant, Hooker, Logan, McPherson and 1 more | 62 min |
| Jun 17, 9:30 PM MDT | Severe Thunderstorm Warning | LBF | Keith | 45 min |
| Jun 17, 9:43 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 62 min |
| Jun 17, 10:37 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 53 min |
| Jun 17, 10:41 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 38 min |
| Jun 18, 2:21 PM MDT | Severe Thunderstorm Warning | LBF | Hayes, Keith, Lincoln, Perkins | 54 min |
| Jun 18, 3:09 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 66 min |
| Jun 18, 3:23 PM MDT | Tornado Warning | LBF | Frontier, Hayes | 37 min |
| Jun 18, 5:09 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 33 min |
| Jun 18, 5:51 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 24 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.